Create Account




Forget Password

Authors

Ali Karakuş
Mustafa Kemal Üniversitesi T...
Güven Kuvandik
Mustafa Kemal Üniversitesi T...

Who liked this


No Record

Followers


No record

Death Due to Organophosphate Poisoning

Organophosphate and Death
Articles > Emergency Medicine
Submitted : 06.03.2017
Accepted : 27.07.2017
Published: 24.08.2017

Abstract

Organophosphate poisoning is a life-threatening group of poisoning. Symptoms (SLUDGE: Salivation, lacrimation, urination, defecation, gastrointestinal bums, nausea, vomiting, sweating, increased bronchial secretion) develop due to cholinergic effect in organophosphate poisoning. Other symptoms develop such as bradycardia, respiratory distress, fasciculation, unconsciousness due to muscarinic, nicotinic and central effect. Clinical status and cholinesterase levels are used in diagnosis. Atropine and pralidoxime (PAM) are the main medication in treatment. Other supportive treatments should be started urgently according to the patient's clinic. In this article, we present a patient who developed respiratory and cardiac arrest after poisoning and early intervention is importance.
Keywords: Child case , Organic phosphate , Death

Özet

Organik fosfat zehirlenmeleri hayatı tehdit eden zehirlenme grubudur. Semptomlar (SLUDGE: Salivasyon, lakrimasyon, ürinasyon, defekasyon, gastrointestinal bulgular, bulantı, kusma, terleme, bronşial sekresyon artışı), muskarinik, nikotinik ve santral etki sonucu bradikardi, solunum sıkıntısı, fasikülasyon, bilinç bozukluğu gibi semptomlar gelişen hayatı tehdit eden zehirlenme grubudur. Tanıda, klinik durum ve kolinesteraz düzeyleri kullanılmaktadır. Tedavide atropin ve pralidoksim (PAM) temel ilaçlar olup hastanın kliniğine göre diğer destekleyici tedavilerin acilen başlanması gerekmektedir. Bu yazıda zehirlenme sonucu solunumsal ve kardiak arrest gelişen hasta sunularak erken müdahalenin önemi vurgulanmak istendi.
Anahtar kelimeler: Çocuk olgu , Organofosfat , Ölüm
See Full Text
See PDF Document

Comments

Login for send comment.